MathSciNet Relay Station
MathSciNet bibliographic data
MR970269 (90i:42026) 42B20 (26D15)
Lin, Henry Some weighted inequalities on product domains. Trans. Amer. Math. Soc. 318 (1990), no. 1, 69–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement